# SDR MASA99165

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 85210127051
- Condition: Out Of Position
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6360 - PHX-TEX - THE AIRCRAFT HAD AN AIRSTAIR DOOR THAT WOULD NOT OPEN AFTER ARRIVAL IN PHX.  MAINTENANCE WAS CALLED OUT AND THEY OPENED THE DOOR AND THEN REINSTALLED THE COUNTER BALANCE CABLE BACK ON THE PULLEY.  OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
